Expanding the propositional logic of a t-norm with truth-constants: completeness results for rational semantics

From Mathfuzzlog
Jump to: navigation, search
Authors:
Francesc Esteva
Lluís Godo
Carles Noguera
Title: Expanding the propositional logic of a t-norm with truth-constants: completeness results for rational semantics
Journal: Soft Computing
Volume 14
Number 3
Pages: 273-284
Year: 2010
Download from the publisher
Preprint




Abstract

In this paper we consider the expansions of logics associated to a (left-continuous) t-norm with countable algebras of truth-constants. From known results on standard semantics, we study completeness for these propositional logics with respect to chains defined over the rational unit interval with a special attention to the completeness with respect to the canonical chain, i.e. the algebra over rational unit interval where each truth-constant is interpreted in its corresponding rational truth-value. Finally we study rational completeness results when we restrict ourselves to deductions between the so-called evaluated formulae.